# SDR SWAA2015070741465

- Difficulty date: June 10, 2015
- Submitted: July 7, 2015
- Operation: Air carrier
- Aircraft: N437WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29832
- Aircraft time: 43,333 hours, 24,980 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A5214
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR THRESHOLD Z ANGLE CORRODED BETWEEN BS 927 - 1016.  R & R Z ANGLE IAW SRM.
